# SDR UALA2012091905318

- Difficulty date: September 18, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,541 hours, 24,199 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 108
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HAVE EQUIPMENT OVERHEAT, FORWARD EQUIPMENT FAN INOP.  ALSO FOUND THAT THE LEFT RECIRC FAN INOP AND CAUSING ABOVE MESSAGE.  SUSPECT FAN BAD.  REPLACED RELAYS K10509 AND K124 REF WD21-25-04.  REPLACED LEFT RECIRC FAN, CHECKS OK.
